# SDR AALA201701119003

- Difficulty date: January 10, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 8,218 hours, 3,267 cycles
- Engine: Iae V2533A5
- Engine time: 22,417 hours, 8,818 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 17300G09
- Part serial: 4917
- Condition: Faulted
- Location: Fuel Diverter
- Part time: 22,417 hours, 8,818 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE FUEL HEAT SYSTEM FAULT MESSAGE. REPLACED NR 1 ENGINE FUEL DIVERTER IAW AMM TASK 73-13-42.  AIRCRAFT WAS GROUNDED.
